# SDR ASAA2017030119980

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 13,004 hours, 4,258 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Faulted
- Part time: 5,554 hours, 1,851 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WOULD NOT ENGAGE.  ACFT GROUNDED.  LOGGED FAULT 22-31688 ASM-2 FAILURE.  AUTOTHROTTLE OPS TESTED GOOD IAW FIM 22-32 TASK 819. UNABLE TO DUPLICATE DISCREPANCY.  NO FAULTS LOGGED IN HGS OR DFCS FAULT HISTORY. RAN SERVO MOTOR TEST AND TORQUE TEST SEVERAL TIMES WITH NO DISCREPANCIES NOTED.   REPLACED ASM-2. GROUND VERIFICATION GOOD IAW AMM 22-31-91.
